EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-51-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 5683703 - 200-02-35 - three peg patella 35mm pending investigation.There is no other information available.
Event or Problem Description
It was reported via legal documentation that the patient was implanted with a truliant device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: pain, stiffness, discomfort and weakness which in turn negatively affected plaintiff's quality of life.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.